MathSciNet Relay Station
MathSciNet bibliographic data
MR2962292 37K30 (37K05 37K10)
Zhang, Yu-Feng Lie algebras for constructing nonlinear integrable couplings. Commun. Theor. Phys. (Beijing) 56 (2011), no. 5, 805–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement